# SDR SIMA200620827

- Difficulty date: June 30, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Part time: 15,479 hours, 15,407 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING HMBV INSPECTION, STRINGER 19L WAS FOUND TO BE CHAFED AT THE AFT BELLY PANEL.  BLENDED THE DAMAGED AREA AND PERFORMED NDT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A DOUBLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM145/1142 REV 33, CHAPTERS 53-24-02.  RETURNED AIRCRAFT TO SERVICE.  (M)
